# SDR MZZA98174

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817519 (SEQ NR 01147) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1148 FRAME FORWARD FLANGE (OUTBOARD CHORD FLANGE) AT S30.  THE CORRODED FRAME OUTBOARD CHORD FLANGE 1 INCH BY 1 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-1 FIGURE 1.  (X)
